# SDR CA091030007

- Difficulty date: October 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: C6CF11491
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED A BROKEN STRAND ON A NEW CABLE PURCHASED.  MFG HAS INSPECTED THE REMAINING INVENTORY FROM THIS LOT WITH NO FURTHER DEFECTS FOUND.
